Volume 29, 2023, Number 1 (Online First)

Volume 29 ▶ Number 1 (Online First)

  • Volume opened: 24 January 2023
  • Status: In progress

Pauli–Leonardo quaternions
Original research paper. Pages 1—16
Zehra İşbilir, Mahmut Akyiğit and Murat Tosun
Download PDF (267 Kb) | Abstract

In this study, we define Pauli–Leonardo quaternions by taking the coefficients of the Pauli quaternions as Leonardo numbers. We give the recurrence relation, Binet formula, generating function, exponential generating function, some special equalities, and the sum properties of these novel quaternions. In addition, we investigate the interrelations between Pauli–Leonardo quaternions and the Pauli–Fibonacci, Pauli–Lucas quaternions. Moreover, we create some algorithms that determine the terms of the Pauli–Leonardo quaternions. Finally, we generate the matrix representations of the Pauli–Leonardo quaternions and ℝ-linear transformations.

This volume of the International Journal “Notes on Number Theory and Discrete Mathematics” is published with the financial support of the Bulgarian National Science Fund, Grant Ref. No. KP-06-NP4/30/2022.

Comments are closed.